EconPapers    
Economics at your fingertips  
 

Estimating autocorrelations in the presence of deterministic trends

Christian Hafner and Shin-Huei Wang

No 2011051, LIDAM Reprints ISBA from Université catholique de Louvain, Institute of Statistics, Biostatistics and Actuarial Sciences (ISBA)

Date: 2011-01-01
Note: In : Journal of Time Series Econometrics, vol. 3, no.2, p. 1-25 (2011)
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
Journal Article: Estimating Autocorrelations in the Presence of Deterministic Trends (2011) Downloads
Working Paper: Estimating autocorrelations in the presence of deterministic trends (2008) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:aiz:louvar:2011051

Access Statistics for this paper

More papers in LIDAM Reprints ISBA from Université catholique de Louvain, Institute of Statistics, Biostatistics and Actuarial Sciences (ISBA) Voie du Roman Pays 20, 1348 Louvain-la-Neuve (Belgium). Contact information at EDIRC.
Bibliographic data for series maintained by Nadja Peiffer ().

 
Page updated 2025-03-31
Handle: RePEc:aiz:louvar:2011051